×

zbMATH — the first resource for mathematics

Identifiabilité d’un coefficient variable en espace dans une équation parabolique. (Identifiability of a spatially varying coefficient in a parabolic equation). (French) Zbl 0636.35086
We discuss identifiability of the spatially varying parameter \(\alpha\) in the parabolic equation \(\partial_ 1u-\partial_ x(\alpha (x)\partial_ xu)=f\), from the knowledge of the values of the state at one point \(x_ p\in [0,1]\). The function f and the boundary data are supposed to be known. The identifiability problem is formulated as an inverse Sturm-Liouville problem.
MSC:
35R30 Inverse problems for PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] I. M. GEL’FAND and B. LEVITAN (1955), On the determination of a differential équation from its spectral fonction. Amer. Math. Soc. Translations, Serie 2, vol. 1, pp. 253-304. Zbl0066.33603 MR73805 · Zbl 0066.33603
[2] H. HOCHSTADT (1973), The inverse Sturm-Liouville problem. Communication on Pure and Applied Mathématiques, vol. XXVI, pp. 716-729. Zbl0281.34015 MR330607 · Zbl 0281.34015 · doi:10.1002/cpa.3160260514
[3] H. HOCHSTADT (1976), On the determination of the density of a vibrating string from spectral data. J. of Math Analysis and Applications 55, pp. 673-685. Zbl0337.34023 MR432968 · Zbl 0337.34023 · doi:10.1016/0022-247X(76)90074-3
[4] A. MIZUTANI (1984), On the inverse Sturm-Liouville problem. J. Fac. Sci. Univ. Tokyo, Sect. 1A, Math., 31, pp. 319-350. Zbl0568.65056 MR763425 · Zbl 0568.65056
[5] R. MURAYAMA (1981), The Gel’fand and Levitan theory and certain inverse problem. J. Fac. Sci., Univ. Tokyo, Sect. 1A, Math, 28, pp. 317-330. Zbl0485.35082 MR633001 · Zbl 0485.35082
[6] A. PIECE (1979), Unique identification of eigenvalues and coefficients in a parabolic problem. SIAM J. Control and Optimization, vol 17, n^\circ 4, Jully. Zbl0415.35035 MR534419 · Zbl 0415.35035 · doi:10.1137/0317035
[7] T. SUZUKI (1985), On the inverse Sturm-Liouville problem for sqatialy symmetric operators, I. J. of Differential Equations, 56, pp. 165-194. Zbl0547.34017 MR774161 · Zbl 0547.34017 · doi:10.1016/0022-0396(85)90103-2
[8] E. C. TITCHMARSH (1938), Introduction to the theory of Fourier integrals, Oxford University Press, London. JFM63.0367.05 · JFM 63.0367.05
[9] M. COURDESSES, M. POLIS, M. AMOUROUX (1981), On the identifiability of parameters in a class of parabolic distributed Systems. IEEE Trans. Automat.Control, vol. 26, avril, n^\circ 2. Zbl0487.93016 MR613557 · Zbl 0487.93016 · doi:10.1109/TAC.1981.1102609
[10] A. EL BADIA, Thèse Université Paul Sabatier, Toulouse (décembre 1985).
[11] R. COURANT and D. HILBERT (1953), Methods of Math. Phys., vol. I, Interscience, New York. MR65391 · Zbl 0051.28802
[12] T. SUZUKI (1983), Uniqueness and nonuniqueness in an inverse problem for the parabolic equation. J. of Differential Equations, 47, pp. 296-316. Zbl0519.35077 MR688107 · Zbl 0519.35077 · doi:10.1016/0022-0396(83)90038-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.